# SDR VNAA202101299993

- Difficulty date: October 26, 2020
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 11,075 hours, 10,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SEAT TRACK AT STATION 349.0 CORRODED.
